You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1974/50/1
Recognition and limit theorems for
L
p
-multipliers
Download
PDF
- Recognition and limit theorems for $L_{p}$-multipliers
Article
Original scientific text
Title
Recognition and limit theorems for
L
p
-multipliers
Authors
Michael Fisher
1
Affiliations
Missoula, Mont., U.S.A.
Studia Mathematica
1974/50/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
31-41
Main language of publication
English
Published
1974
Exact and natural sciences
mathematics